Sleep Deprived

Discussion in 'Side-Effects of Duromine' started by Nalanda, May 18, 2014.

  1. Nalanda

    Nalanda New Member
    Standard Member

    Joined:
    May 15, 2014
    Messages:
    3
    Likes Received:
    0
    Hello guys!

    I'm taking duramine 30 mg and today is my 5 th day.. I have lost around 2 kgs so far!

    But the last 5 days I have hardly got more than a couple of hours of sleep!!! Today I am feeling extreme weakness and having blackouts!! Also my mood has gone for a six! I'm cranky and depressed... Has anyone felt like this? Any suggestions???
     
    #1 May 18, 2014
  2. Vee

    Vee Member
    Standard Member

    Joined:
    Apr 25, 2014
    Messages:
    24
    Likes Received:
    22
     
    #2 May 24, 2014
  3. Vee

    Vee Member
    Standard Member

    Joined:
    Apr 25, 2014
    Messages:
    24
    Likes Received:
    22
    Try the 15 mls it doesn't keep you up And you still can feel hungry. You are probably not eating enough which is making you hungry. For this to work long term you have to eat but change to healthier eating as this stuff helps fight the cravings ( mine was pasta big portions). Otherwise you will see the weight loss but make everyone around you hate you so what's the point! Take care and remember to eat. You will still loose weight, just snack and eat good portions. :) v
     
    #3 May 24, 2014
  4. Audrey3

    Audrey3 Moderator
    Premium Member

    Joined:
    Nov 21, 2013
    Messages:
    233
    Likes Received:
    136
    Hello Nalanda, congratulations on the weight loss, it is very good for 5 days;)

    When I started on Duromine I got terribly moody, but it got better after the first week. I also find that drinking lots and lots of water does help - and you should remember to eat small regular meals so your blood sugar does not drop. What I did in the beginning was to skip a day here and there, and it also helped with the moodiness.

    I really hope you feel better soon:)
     
    #4 May 24, 2014
  5. Nalanda

    Nalanda New Member
    Standard Member

    Joined:
    May 15, 2014
    Messages:
    3
    Likes Received:
    0
    Thanks guys!!! I'm eating multiple small meals a day now... I guess all the side effects have subsided... I do tend to wake up in the night but am able to fall back to sleep... But the rate of my weight loss is pretty slow I guess! In the last 2 weeks I have lost around 3 kgs?
     
    #5 May 26, 2014
  6. Vee

    Vee Member
    Standard Member

    Joined:
    Apr 25, 2014
    Messages:
    24
    Likes Received:
    22
    All losses are good losses!!! It's going the right way and your eating so all good :)
     
    #6 May 26, 2014

Share This Page